Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking primolut for irregular bleeding, no improvement, uterus normal. What to do?

i was taking primolut from 12.07.2012 for irregular bleeding . though i take the medicines properly, i bleed inbetween. what should i do. i am not feeling good to go to doctor again because i feel i may get high dose. last time, the gyne scaned and said that my uterus is normal and it was an unknown bleeding. what should i do.
Asked On : Mon, 30 Jul 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor